- -

On separation axioms of uniform bundles and sheaves

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On separation axioms of uniform bundles and sheaves

Show full item record

Neira, CM.; Varela, J. (2004). On separation axioms of uniform bundles and sheaves. Applied General Topology. 5(2):155-171. doi:10.4995/agt.2004.1966.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82556

Files in this item

Item Metadata

Title: On separation axioms of uniform bundles and sheaves
Author:
Issued date:
Abstract:
[EN] In the context of the theory of uniform bundles in the sense of J. Dauns and K. H. Hofmann, the topology of the fiber space of a uniform bundle depends on the assumption of upper semicontinuity of its defining set of ...[+]
Subjects: Uniform bundle , Sheaf of sets , Lower semicontinuity , Upper semicontinuity , Separation axioms
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2004.1966
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2004.1966
Thanks:
The first author acknowledges the financial support by the Fundación Mazda para el Arte y la Ciencia.
Type: Artículo

This item appears in the following Collection(s)

Show full item record